Research ArticleOpen accessEvery word in the titleOn Odds Generalized Exponential-Power Lomax DistributionSalwa Mahmoud AssarJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 12 Jun 2018 · 7,567 accessesView PDFCite
44 results for “exponential distribution”
Set a search alertResearch ArticleOpen accessIn the keywordsBayesian Estimation for Lomax Distribution: A Comparison of Loss Functions Using Jeffreys PriorsHuda Mohammed AlomariJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 24 Dec 2025 · 2,635 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Family: Σh DistributionsYasser Mohamed Amer, Rania Mustafa ShalabiJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 7 Jan 2021 · 7,281 accessesView PDFCite
Research ArticleOpen accessIn the keywordsIs Cancer Recurrence Postponed By a Treatment? A New Model AnswersRamalingam ShanmugamCurrent Research in Medicine, Vol. 4, Issue 1 · 26 Mar 2013 · 6,887 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMoments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential VariablesA. A. Jamjoom, Z. A. AL-SaiaryJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,373 accessesView PDFCite
Research ArticleOpen accessIn the keywordsReliability Equivalence Factors of a System with 2 Non-identical Mixed Lifetimes and Delayed TimeAbdelfattah Mustafa, Adel A. El-FaheemJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,548 accessesView PDFCite
Research ArticleOpen accessIn the keywordsReliability Equivalence Factors of a System with m Non-Identical Mixed of LifetimesAbdelfattah Mustafa, Adel A. El-FaheemAmerican Journal of Applied Sciences, Vol. 8, Issue 3 · 25 Mar 2011 · 7,302 accessesView PDFCite
Research ArticleOpen accessIn the abstractq-Deformed Statistics from Position-Dependent Mass Schrödinger EquationaJesus Morales Rivas, Jose Juan Peña Gil, J. García RaveloJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 15 Sep 2023 · 5,191 accessesView PDFCite
Research ArticleOpen accessIn the abstractMathematical Analysis of M/M/C Vacation Queueing Model with a Waiting Server and Impatient CustomersGanesh Sapkota, R. P. GhimireJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 19 Apr 2022 · 7,778 accessesView PDFCite
Research ArticleOpen accessIn the abstractModification of the Ornstein Uhlenbeck Process to Incorporate the Influence of Speculation on Volatility in Financial MarketsHendrietha Joan Hendricks, Jacob Ongala, Dismas NtirampebaJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 18 Jan 2022 · 7,172 accessesView PDFCite